Alert archive / Maryland / Special Weather Statements in 2018

Special Weather Statement, NWS Philadelphia/Mount Holly

June 10, 2018Caroline County, Queen Anne's County, Talbot County, Maryland

NWS Philadelphia/Mount Holly issued this special weather statement at Jun 10, 2018, 7:45 PM EDT for Caroline County, Queen Anne's County, Talbot County, Maryland. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 10, 2018, 7:45 PM EDT (23:45 UTC)
Expired
Jun 10, 2018, 8:45 PM EDT
In force
60 min
Issued by
NWS Philadelphia/Mount Holly

Counties Caroline County, MD, Queen Anne's County, MD, Talbot County, MD

The radar

The Dover AFB radar (KDOX), 57 km from the middle of the area, began a volume at 23:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 12:00Z, 11.8 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 12:00Z on 2018-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 61 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 12:00Z on 2018-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
61 J/kg
Mixed-layer CIN
-100 J/kg
Mixed-layer LCL
675 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
21 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

792 
WWUS81 KPHI 102345
SPSPHI

Special Weather Statement
National Weather Service Mount Holly NJ
745 PM EDT SUN JUN 10 2018

MDZ015-019-020-110045-
Queen Anne's-Talbot-Caroline-
745 PM EDT SUN JUN 10 2018

...HEAVY DOWNPOURS WILL AFFECT TALBOT...SOUTHEASTERN QUEEN ANNE'S 
AND CAROLINE COUNTIES...

At 741 PM EDT, radar indicated showers containing heavy downpours 
were located along a line extending from near Centreville to 4 
miles northwest of Easton. Movement was east at 15 mph.

Torrential downpours are occurring with these showers, and may cause 
localized flooding. Do not drive your vehicle through flooded 
roadways. Rainfall amounts of up to one inch may fall in a half hour.

Locations impacted include...
Easton, Centerville, Denton, Centreville, Federalsburg, Greensboro,
Oakland, Ridgely, Trappe, St. Michaels, Preston, Oxford, Goldsboro,
Queen Anne, Smithville, Starr, Copperville, Jumptown, Agner and
Choptank.

LAT...LON 3882 7623 3878 7621 3879 7619 3887 7620
      3905 7609 3905 7574 3866 7571 3871 7584
      3870 7590 3866 7596 3859 7599 3858 7605
      3863 7608 3864 7615 3868 7617 3868 7621
      3871 7624 3876 7622 3873 7626 3875 7628
TIME...MOT...LOC 2341Z 292DEG 15KT 3896 7604 3879 7616 

$$

JRK

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 10, 7:13 PM EDT, 32 minutes earlier.

Area forecast discussion, Jun 10, 7:13 PM EDT, 32 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
713 PM EDT Sun Jun 10 2018

.SYNOPSIS...
A stationary boundary will remain south of our area through Tuesday.
Meanwhile, high pressure over eastern Canada will build southward
into the Mid Atlantic states on Monday, moving offshore through
Tuesday. A cold front will cross the region on Wednesday, followed
by high pressure for Thursday. Another low pressure system may
affect the region on Friday, then high pressure returns for the
weekend.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
630 pm update: Made updates to temperatures (decreased them
basically everywhere several degrees) this evening and made
minor adjustments to dew points and winds based on latest high-
resolution guidance. Generally made no changes to PoPs/Wx grids
at this time, pending a more thorough evaluation of 18Z/00Z
guidance. Current thinking is that the very high QPF in several
of the operational runs north of the Mason-Dixon Line is just
too overdone. The large-scale ingredients are in place, but the
more substantial/smaller-scale lift does not seem sufficient to
produce the widespread QPF magnitudes seen in the 12Z guidance.

Previous discussion...

Our region remains near the southwestern periphery of an upper-level
trough. There continues to be several short waves embedded in the
flow around this feature and also from the Midwest area. Some of
these are remnant MCV's from previous days convection well to our
west. One of these is moving across the area this afternoon, and
with a surface front draped/stalled just to our south there is a dew
point gradient from south to north.

The pattern regime resembles that of an overrunning one, with some
warm air advection from the west-southwest up and over the surface
front. The aforementioned remnant MCV from yesterday will continue
to slide across the area into this evening with an area of enhanced
lift. There is also some upper-level divergence assisting the lift.
The instability is farther south, therefore any thunder is expected
to be confined mostly to Delmarva. The amount of instability is less
compared to yesterday, therefore the intensity of the cores are
anticipated to be on the weaker side overall but a few thunderstorms
should occur. If a more robust storm from the west is able to make
it to the eastern Maryland Shore counties through early this
evening, then locally strong downburst wind gusts are possible. In
addition, convective elements may slow as they encounter the surface
boundary introducing more of a locally heavy rain/flood threat.

Yet another short wave arrives during the course of tonight along
with weak surface low pressure and these features are forecast to
maintain ample lift north of the stalled frontal zone. As high
moisture content air tries to advect northward some ahead of these
features, some areas of heavy rain should occur. As one goes north
though, more of a stratiform rain may result with reduced rainfall
rates. Given the model guidance, opted to maintain the flash flood
watch as is for now. It is possible for some spots of enhanced
rainfall and if this falls in a short enough period of time, local
flash flooding can result especially in urban areas. Lastly, some
fog is hugging the Delaware Beaches toward coastal Cape May County.
This should continue into this evening, then dissipate as rain
occurs. The hourly temperature, dew point, wind and PoP grids were
adjusted initially based on the latest observations/radar trends,
then a multi-model blend was utilized. Low temperatures are a blend
of guidance and continuity.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/...
An upper-level trough amplifies as it swings across the Northeast
and Mid-Atlantic Monday, and a weak surface low along a stalled
frontal zones is forecast to move out to sea. As this occurs, a
ridge builds across portions of the Great Lakes region, which puts
surface high pressure to its east. It is this high pressure system
that is forecast to build southward some and more into our area
during Monday. This along with the main energy shifting offshore
will allow for drying to work in from north to south. The Delmarva
area though may hang onto the cloud cover for the better part of the
day. The parade of short waves, which some are remnant MCV's, will
eventually shift farther south and east due to the amplifying trough
aloft. As a result, lingering rain across the southern half of the
area in the morning is expected to end through the afternoon.

An onshore flow will be maintained and as high pressure settles
south some during the day the pressure gradient tightens some. This
should allow for an increased breeze especially for the coastal
plain on eastward. A cooler airmass is forecast to be in place and
with the onshore flow, this will keep temperatures on the cooler
side. The highest maximum temperatures are forecast to be across the
western areas, which are farther removed from the cooler ocean
influence and where some earlier clearing should take place.

&&

.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...
Monday night through Tuesday...High pressure continues to build down
into the region Monday night before moving offshore on Tuesday.
Easterly winds on Monday night into Tuesday will turn more to the
southeast and then south by late Tuesday, while upper level winds
will be more to the west and southwest bringing in warmer air.
Monday night will be mostly clear and winds should be pretty light.
With temps during the daytime not getting all that warm, we will
certainly feel the cold in the air through Monday night. Overnight
lows will drop in the low to mid 50s along the I-95 corridor and
points south and east with upper 40s to around 50 expected to the
the north and west. Tuesday should be a nice day across the region
with mostly sunny skies. temperatures on Tuesday will also be around
5 to 10 degrees warmer than Monday with highs back into the mid 70s
across the region, although areas along the immediate coast may
remain in the upper 60s.

Wednesday...The stalled surface boundary to the south of our region
will start to push northward on Wednesday and move into our area as
a warm front. South to southwest winds across the region will allow
for warm, moist air to filter into the Mid-Atlantic region.
Temperatures will respond in kind and should be able to rise into
the low to mid 80s across much of our area. With increased moisture
and modest instability, we should see some showers and thunderstorms
develop through the day, and especially ahead of and along a cold
front moving through Wednesday night. PWATs will again be around 2
inches across the area so very heavy rainfall can be expected with
any storms that develop.

Thursday...The cold front should be well offshore by Thursday
morning and we should see conditions dry out a bit through the day.
The air behind the front isn't really all that much cooler so highs
are expected to be fairly similar to those on Wednesday, just with
less moisture around. Overall, Thursday should be fairly nice
and quiet day across our area.

Thursday night through Friday...An upper level trough starts to sink
down into the area late Thursday through Friday. A few showers and
thunderstorms may develop as the trough pushes through the region.
Temperatures may be a bit tricky as there is cooler air that drops
southward into the region so highs may occur a little earlier in the
day. Expect highs to reach into the upper 70s to lower 80s but if
the trough is a bit more progressive, we may cool off a bit faster
and remain in the 70s. Any lingering precipitation should clear out
by Friday evening and we should start to dry out as we head into the
weekend.

Saturday... Temps will warm but with an easterly flow across the
region, we should remain cooler with partly to mostly sunny and
highs only reaching into the the 70s across most of the forecast
area.

Sunday...high pressure slides to the south and then east of the
region. Flow turns more to the southwest and some warmer air will
once again make its way into the region. A dry day is presently
expected across the region.

&&

.AVIATION /23Z SUNDAY THROUGH FRIDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Tonight...CIGs are expected to become MVFR gradually during the
evening and then IFR later tonight, though confidence on timing
is very low. Rain will increase later this evening and
overnight, with VSBYs dropping to MVFR or worse after midnight.
East-northeast winds 5 to 15 kts. Low confidence.

Monday...Sub-VFR likely during the morning (with rain tapering
off) but improving from north to south during the afternoon
(possibly earlier at RDG/ABE/TTN). Winds east or east-northeast
5 to 15 kts with higher gusts, especially near the coast.
Moderate confidence.

OUTLOOK...

Monday night through Tuesday...Mainly VFR conditions expected. East
to southeast winds around 5 to 10 knots.

Wednesday...Mainly VFR conditions expected. Showers and thunderstorms
possible. West to southwest winds around 5 to 10 knots.

Thursday...Mainly VFR conditions expected. Northwest winds around 5
to 10 knots.

Friday...Mainly VFR conditions expected. Showers and thunderstorms
possible. Light and variable winds less than 5 knots.

&&

.MARINE...
630 pm update: Added Upper Delaware Bay to the small craft
advisory, based on fairly strong consensus of the most recent
hi-res simulations producing a 5-10 hour period of advisory-
level gusts in this area. I increased gust potential across all
waters Monday morning, where I would not be surprised to see a
few gusts reaching gale force at times.

Previous discussion...

The winds are expected to increase tonight, but especially during
Monday as a pressure gradient tightens. Some guidance suggests a
short duration of low-end gale force gusts mainly across the
southern waters Monday morning. This is less certain, therefore
maintained a Small Craft Advisory. This advisory goes into effect
overnight onward for all but upper Delaware Bay and the northernmost
Atlantic coastal water zone. Seas will respond as well, with the
bulk of the highest seas occurring during Monday. Some fog is
occurring mainly along the Atlantic coastal waters nearshore of
Delaware to Cape May County. This should improve through this
evening as rain arrives.

OUTLOOK...

Monday night through Tuesday afternoon...Small Craft Advisory will
continue through early Tuesday afternoon. Seas will remain above 5
feet, subsiding from north to south through Tuesday morning.

Tuesday afternoon through Friday...Seas may be near 5 feet along the
Delaware coastal waters but should quickly fall below 5 feet by
early Tuesday afternoon. Otherwise, expect sub- Small Craft
Advisory conditions to continue through Friday.

RIP CURRENTS...

The rip current risk into this evening may be reduced to low given
waves only at 2 feet.

For Monday, the risk for the development of dangerous rip currents
is anticipated to be moderate due to gusty onshore winds and seas
near 5 feet.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flash Flood Watch through Monday morning for PAZ070-071-
     101>104.
NJ...Flash Flood Watch through Monday morning for NJZ016>027.
DE...Flash Flood Watch through Monday morning for DEZ001>004.
MD...Flash Flood Watch through Monday morning for MDZ008-012-015-
     019-020.
MARINE...Small Craft Advisory from 2 AM Monday to 1 PM EDT Tuesday for
     ANZ451>455.
     Small Craft Advisory from 2 AM to noon EDT Monday for ANZ430-
     431.

&&

Synopsis...Meola
Near Term...CMS/Gorse
Short Term...Gorse
Long Term...Meola
Aviation...CMS/Meola
Marine...CMS/Gorse/Meola
Hazardous weather outlook, Jun 10, 4:02 PM EDT, 3 hours 43 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
402 PM EDT Sun Jun 10 2018

DEZ001>003-MDZ008-012-015-019-020-NJZ016>023-027-PAZ070-071-101>104-
112015-
New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot-
Caroline-Salem-Gloucester-Camden-Northwestern Burlington-Ocean-
Cumberland-Atlantic-Cape May-Southeastern Burlington-Delaware-
Philadelphia-Western Chester-Eastern Chester-Western Montgomery-
Eastern Montgomery-
402 PM EDT Sun Jun 10 2018

...FLASH FLOOD WATCH IN EFFECT THROUGH MONDAY MORNING...

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, northeast Maryland, southern New
Jersey and southeast Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

NJZ001-007>010-012-013-015-PAZ054-055-060>062-105-106-112015-
Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-Western Monmouth-
Mercer-Carbon-Monroe-Berks-Lehigh-Northampton-Upper Bucks-
Lower Bucks-
402 PM EDT Sun Jun 10 2018

This Hazardous Weather Outlook is for central New Jersey, northern
New Jersey, northwest New Jersey, east central Pennsylvania,
northeast Pennsylvania and southeast Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

NJZ014-112015-
Eastern Monmouth-
402 PM EDT Sun Jun 10 2018

This Hazardous Weather Outlook is for central New Jersey.

.DAY ONE...This Afternoon and Tonight.

There is a moderate risk of rip currents.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ004-NJZ024>026-112015-
Delaware Beaches-Atlantic Coastal Cape May-Coastal Atlantic-
Coastal Ocean-
402 PM EDT Sun Jun 10 2018

...FLASH FLOOD WATCH IN EFFECT THROUGH MONDAY MORNING...

This Hazardous Weather Outlook is for southern Delaware and
southern New Jersey.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

There is a moderate risk of rip currents.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ430-431-450>455-112015-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
402 PM EDT Sun Jun 10 2018

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...This Afternoon and Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

In the hours before

Special weather statement, Jun 10, 3:50 PM EDT, 3 hours 55 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
350 PM EDT SUN JUN 10 2018

DEZ002-003-MDZ019-020-102030-
Inland Sussex-Kent-Talbot-Caroline-
350 PM EDT SUN JUN 10 2018

...A THUNDERSTORM WITH TORRENTIAL DOWNPOURS WILL AFFECT NORTHWEST
SUSSEX AND SOUTHWESTERN KENT COUNTIES IN DELAWARE...AND NORTHEASTERN
TALBOT AND CAROLINE COUNTIES IN MARYLAND...

At 347 PM EDT, a thunderstorm was located over Harmony, or 8 miles
east of Easton, moving northeast at 10 mph. Torrential downpours
with rainfall rates of one inch in 30 minutes will occur with this
storm, and may cause localized flooding. Do not drive your vehicle
through flooded roadways.

Locations impacted include...
Easton, Denton, Harrington, Bridgeville, Preston, Tanyard, Harmony,
Smithville, Agner, Matthews, Choptank, Griffin, Windyhill, Cordova,
Andrewsville, Greenwood and Farmington.

Cloud to ground lightning is also occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3882 7606 3890 7598 3898 7567 3891 7555
      3874 7553 3869 7580 3871 7584 3870 7590
      3869 7590 3868 7593 3867 7595 3866 7599
TIME...MOT...LOC 1947Z 246DEG 14KT 3878 7592

JRK
Special weather statement, Jun 10, 4:45 PM EDT, 3 hours before
Special Weather Statement
National Weather Service Mount Holly NJ
445 PM EDT SUN JUN 10 2018

DEZ003-MDZ020-102115-
Inland Sussex-Caroline-
445 PM EDT SUN JUN 10 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN SUSSEX AND
SOUTHEASTERN CAROLINE COUNTIES...

At 441 PM EDT, a strong thunderstorm was located over Federalsburg,
or 7 miles east of Hurlock, moving southeast at 15 mph.

Torrential downpours with this thunderstorm has produced rainfall of
1.5 to 2 inches in just 30 minutes, which will cause localized
flooding. Do not drive your vehicle through flooded roadways.

A Flash Flood Warning may need to be issued shortly if this storm
continues to produce excessive rainfall rates over the same
locations in southern Delaware that received heavy rain just 24
hours ago.

This storm will be near...
  Seaford around 505 PM EDT.
  Laurel and Sycamore around 515 PM EDT.

Other locations impacted by this storm include Blades and Bethel.

Winds up to 35 mph are also possible with this storm.

Cloud to ground lightning is also occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3854 7570 3865 7571 3869 7577 3868 7580
      3870 7580 3870 7584 3872 7584 3878 7576
      3868 7535 3845 7546 3845 7547
TIME...MOT...LOC 2041Z 302DEG 14KT 3867 7574

JRK
Special weather statement, Jun 10, 7:38 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
738 PM EDT SUN JUN 10 2018

NJZ019-020-026-027-PAZ071-103-104-106-110030-
Northwestern Burlington-Coastal Ocean-Ocean-Southeastern
Burlington-Lower Bucks-Eastern Montgomery-Western
Montgomery-Philadelphia-
738 PM EDT SUN JUN 10 2018

...A LINE OF HEAVY SHOWERS WILL AFFECT CENTRAL OCEAN... NORTHERN
BURLINGTON...EAST CENTRAL MONTGOMERY...SOUTHEASTERN BUCKS AND
NORTHEASTERN PHILADELPHIA COUNTIES...

At 730 PM EDT, radar indicated a very narrow line of heavy showers
extending from near Ambler to Burlington City to near Lacey
Township. Movement was east-north at 5 mph.

Locally heavy rainfall amounts between 0.75 and 1.5 inch have
occurred since 5 PM. Up to an additional inch of rain is possible
through 830 PM though this will likely occur just to the northeast
of where the heaviest rain has already fallen.

Locations impacted include...
Northeast Philadelphia, Toms River, Bensalem, Lansdale, Florence,
Beachwood, Burlington, Bristol, Hatboro, Ambler, Hatfield,
Presidential Lakes Estates, Seaside Heights, Lakehurst, Beverly,
Tullytown, Abington, Langhorne, Pemberton and Bryn Athyn.

Heavy downpours will lead to ponding of water on roadways and
possibly very localized minor flooding in poor drainage areas this
evening.

LAT...LON 3980 7409 3986 7409 3986 7413 3980 7417
      3988 7449 3999 7475 4018 7535 4029 7546
      4026 7509 4008 7455 3996 7411 3994 7415
      3993 7411 3990 7414 3987 7413 3987 7409
      3995 7408 3995 7407
TIME...MOT...LOC 2330Z 254DEG 6KT 4018 7517 3982 7400

JRK
Special weather statement, Jun 10, 7:45 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
745 PM EDT SUN JUN 10 2018

MDZ015-019-020-110045-
Queen Anne's-Talbot-Caroline-
745 PM EDT SUN JUN 10 2018

...HEAVY DOWNPOURS WILL AFFECT TALBOT...SOUTHEASTERN QUEEN ANNE'S
AND CAROLINE COUNTIES...

At 741 PM EDT, radar indicated showers containing heavy downpours
were located along a line extending from near Centreville to 4
miles northwest of Easton. Movement was east at 15 mph.

Torrential downpours are occurring with these showers, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways. Rainfall amounts of up to one inch may fall in a half hour.

Locations impacted include...
Easton, Centerville, Denton, Centreville, Federalsburg, Greensboro,
Oakland, Ridgely, Trappe, St. Michaels, Preston, Oxford, Goldsboro,
Queen Anne, Smithville, Starr, Copperville, Jumptown, Agner and
Choptank.

LAT...LON 3882 7623 3878 7621 3879 7619 3887 7620
      3905 7609 3905 7574 3866 7571 3871 7584
      3870 7590 3866 7596 3859 7599 3858 7605
      3863 7608 3864 7615 3868 7617 3868 7621
      3871 7624 3876 7622 3873 7626 3875 7628
TIME...MOT...LOC 2341Z 292DEG 15KT 3896 7604 3879 7616

JRK

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 3:48 AM EDTFlash Flood WatchPHIAtlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 2 more28 hr
Jun 10, 4:01 AM EDTSmall Craft AdvisoryPHI50 hr
Jun 10, 7:38 PM EDTSpecial Weather StatementPHIOcean52 min
Jun 10, 4:45 PM EDTSpecial Weather StatementPHISussex30 min
Jun 10, 5:00 PM EDTFlash Flood WarningPHISussex108 min
Jun 10, 6:45 PM EDTAreal Flood AdvisoryPHIKent3 hr
Jun 10, 3:50 PM EDTSpecial Weather StatementPHICaroline40 min

Nearby

Special Weather Statements in Maryland, 2018Every special weather statement in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.